Illinois Journal of Mathematics

Some results on the topology of four-manifolds with nonnegative curvature

Maria Helena Noronha

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 390-401.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986013

Digital Object Identifier
doi:10.1215/ijm/1255986013

Mathematical Reviews number (MathSciNet)
MR1407624

Zentralblatt MATH identifier
0862.53035

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

Noronha, Maria Helena. Some results on the topology of four-manifolds with nonnegative curvature. Illinois J. Math. 40 (1996), no. 3, 390--401. doi:10.1215/ijm/1255986013. https://projecteuclid.org/euclid.ijm/1255986013


Export citation